# SDR 2004FA0000148

- Difficulty date: January 9, 2004
- Submitted: February 3, 2004
- Operation: General aviation
- Aircraft: N4750R
- Make and model: Bell 205A-1
- Aircraft serial: 30009
- Engine: Lyc T5313B
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 204060031015
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON OPENING PACKED FOR FITTING ASSEMBLY FOUND THREADS ON LONG SIDE OF FITTING PULLED LOOSE.  PART REJECTED BEFORE INSTALLATION.
